# SDR AC2A077544

- Difficulty date: December 27, 2001
- Submitted: January 8, 2002
- Operation: General aviation
- Aircraft: N5401G
- Make and model: Skrsky S76A
- Aircraft serial: 760137
- Aircraft time: 18,256 hours
- System (JASC): 7921 · Engine Oil Cooler
- Part: Thermostat
- Part number: 28E252
- Part serial: NA
- Condition: Inaccurate
- Location: Oil Cooler
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

HIGH ENGINE OIL TEMPERATURE IN FLIGHT.  REPLACED THERMOSTAT.  CURED PROBLEM.
